I've been taking 15 Fioricet (acetaminophen butalbital and caffeine) a day for almost a year My doc has me tapering 1pill every other day. I'm worried if that's too fast & I will have w/d?

Mild yes. 10-20% per week is recommended and when at 20 % of original dose 10% per week. you will feel something like withdrawl but should be OK. keep in touch with your doctor and stay away from these meds in the future if possible.

Related Questions

How fast can I taper off Fioricet (acetaminophen butalbital and caffeine). Been taking 15 day for almost a year?

Tapering Fioricet (acetaminophen butalbital and caffeine) Are you taking other medications? Fioricet (acetaminophen butalbital and caffeine) contains a combination of acetaminophen, butalbital, and caffeine. Butalbital may be habit-forming. You should ease up the medication under medical supervision. Dependence/tolerance is a reality, which can manifest as a serious condition, and take you to the ER. See your Dr. explain what you want to do, and start reducing the dosage, have a replacement. Read more...